# SDR SWAA2023061558375

- Difficulty date: June 12, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS FWD OF THE R/H FWD OWE DOOR IS LOOSE.<[01] TIGHTENED SET SCREW ON EMERGENCY LIGHT LENS FWD OF THE R/H FWD OWE DOOR IAW SOPM 20-50-01;[02] CERTIFY ALL WORK WAS DONE AS PER SOPM 20-50-01;[03] VERIFIED CORRECTIVE ACTION 1.
